Categorical semiparametric varying-coefficient models
Article first published online: 4 AUG 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Themed Issue: Themes in Applied Microeconometrics
Volume 28, Issue 4, pages 551–579, June/July 2013
How to Cite
Li, Q., Ouyang, D. and Racine, J. S. (2013), Categorical semiparametric varying-coefficient models. J. Appl. Econ., 28: 551–579. doi: 10.1002/jae.1261
- Issue published online: 25 APR 2013
- Article first published online: 4 AUG 2011
- Manuscript Revised: 1 JUN 2011
- Manuscript Received: 30 SEP 2010
The JAE Data Archive directory is available athttp://www.econ.queensu.ca/jae/datasets/li010/.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.